MAUDE Adverse Event Report: HEARTSINE TECHNOLOGIES LTD PACKAGE,450P,PP01,EN,450-BAC-US-10; AUTOMATED EXTERNAL DEFIBRILLATOR

HEARTSINE TECHNOLOGIES LTD PACKAGE,450P,PP01,EN,450-BAC-US-10; AUTOMATED EXTERNAL DEFIBRILLATOR
Catalog Number 80515-000002
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Date of Event 12/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exemption number e2015058.Heartsine technologies ltd (manufacturer) is submitting the report on behalf of heartsine technologies llc (importer).
 
Event or Problem Description
No status indicator device will not switch on even with another pad-pak.Reportable us only.
 
Additional Manufacturer Narrative
The device history records for the sam 450p device and pad-pak were reviewed and this confirmed that all manufacturing and quality checks and test had been successfully completed.The sam 450p passed ¿out qat from heartsine technologies on the (b)(6) 2017.Upon receipt the green status led was failing to illuminate, as per the reported fault.A fractured solder joint on the status_led_green line of the j12 connector had resulted in the track remaining open circuit, resulting in the failure of the led to illuminate.The fault could not be replicated after the solder joint was reflowed.This confirmed the failure had been due to the fractured solder joint.Heartsine records indicate the device had performed to specification throughout out qat on the (b)(6) 2017, where the operation of the green status led is verified.This would therefore indicate the solder joint had become fractured after this time.Furthermore, the reported fault of the ¿device will not switch on¿ could not be confirmed.Information from the device memory showed the device had not been successfully power cycled since the date of installation on the (b)(6) 2018.However, the device was power cycled multiple times throughout the investigation without fault.No measurable fault was found on the membrane or elsewhere on the device that would indicate an issue with the on/off functionality.However, given the fractured solder joint identified during investigation, it is possible that a similar issue had resulted in the inability to power on the device.The device was temperature cycled between 0-50°c for 48 hours while performing a self-test every 20 minutes.Additional stress testing was carried out at 50°c 95%rh for 5 days while performing a self-test every 20 minutes.This combined testing equates to approximately 9.5 years of normal use without fault.It is the policy of heartsine not to refurbish devices which have been returned from the field, after investigation, therefore this device shall be scrapped and replaced with a new sam 450p.
 
Event or Problem Description

Brand Name
PACKAGE,450P,PP01,EN,450-BAC-US-10
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
HEARTSINE TECHNOLOGIES LTD
203 airport road west
belfast BT3 9 ED
MDR Report Key8137020
Report Number3004123209-2018-00725
Device Sequence Number10817000
Product Code MKJ
UDI-Device IdentifierM727SAM450P
UDI-PublicM727SAM450P
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P160008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number80515-000002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/01/2019
Initial Date Received by Manufacturer 12/05/2018
Supplement Date Received by Manufacturer06/04/2019
Initial Report FDA Received Date12/06/2018
Supplement Report FDA Received Date06/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1